This is my first post on this forum, and I would be glad if I could use some of your advice.
Here's my story:
I'm a 28 year old male suffering from low libido for a very long time. I was diagnosed with third-grade varicoceles. I couldn't sleep well, I was constantly tired and fatigued, even when I slept for 8-10 hours I was tired during the day. I was scheduled a surgery on september this year.
In July I had a thought - maybe the varicocele has something to do with libido? So I googled it up and I was shocked - varicoceles cause overheating of testicles and therefore - lower testosterone production. I took my first blood test on august and the results weren't good :
386 total T and 35 estradiol. (Total T to E ratio = 11)
I patiently waited for the surgery. While I counted days to the surgery I started taking 15 mg of zinc and also witamin D. After the surgery I noticed a spike in energy, I started sleeping better and MOST IMPORTANTLY - my penis started to work, my libido came back. I had to masturbate to release the tension which I hadn't before. I had real sex about 3 weeks after the surgery and it was the best sex in my life. Out of curiosity I took another blood test - the results were much better:
562 total T
Free T - 16,82 / 42 pg/ml
Estradiol - 33 / 40 (Total T to E ratio = 17),
LH - 5/9
FSH - 2,61/18,10
Prolactine = 11,5/17,7 (2 days after sex)
DHEA-S (sulfate) - 200,9/568,9
So far so good. I started to enjoy my new, better life. On 9th of October I noticed that my energy levels were starting to go down. Two days later it turned out - I catched tonsilitis. Unfortunately I had to take antibiotics or I would suffocate because of my swollen throat. I started to feel like shit. I took antibiotics for 10 days (a derivative of penicylin). Libido was much lower by then. 5 days after I stopped taking the penicylin I took another blood test on 20th of October (this time only for testosterone):
382 total T.
So that's it. My T went down (because of antibiotics?). This would explain how I started to feel. So one week later I went to a doc. (also a thing to note - I catched a cold one day before I went to a doc so I was sick once more). I told him my sympthoms (no libido, no morning wood, overall drop in energy, feeling like crap, drop in testosterone) and showed him my lab results. He decided to put me on 25mg clomid daily. 25 mg clomid daily and the following would turn out to be a big mistake: out of desperation I also started to take two pills of 200:1 tongkat ali extract and two pills of ginseng extract daily.
The therapy went on for circa 10 days. I took a testosterone blood test with a friend of mine on 3rd of November. To my surprise I had 805 total T, but I didn't felt like I was having that much (rather I was feeling like 380). My libido was gone. My friend had only 320 total T which was a big surprise to me, since he has a very high libido and gets on very good with his girlfriend. So I repeated the test 4 days later because the results were odd. It turned out that the results were real - now I had 1080 total T, and a slight deficiency of witamin D, so I increased my daily witamin D intake from 4000 to 5000 units.
Two days after the test I noticed a large increase in overall energy - but I had no sexual desire. Besides that I started to feel like a super-human - I could do a very intensive gym workout in the evening, sleep for 6 hours and wake up with LOTS of energy. So a week later I once again tested myself - the results were worrisome:
Total T - 1368
Free T - 37,06 / 42 pg/ml
SHBG - 42,7 / 65,8 nmol/l
LH - 9,91 / 9,30
FSH - 9,09 / 18,10
and the worst part:
Estradiol - 78,4 / 40 ... (total T to E ratio ~ 17,45).
Since I was having no libido, no morning wood and having read about the "good" and "bad" isomers of Clomid and that high estradiol causes erection problems I decided to stop taking clomid, ginseng and tongkat ali to quickly reduce the estrogen levels by lowering testosterone. I stopped taking tongkat ali, ginseng and clomid 7 days ago.
I also read about I3C and DIM that they could lower estrogen so I started to take 600mg of I3C since last friday, but I have read that DIM (which is created in stomach from I3C) could be a potential DHT killer so I plan to not take it anymore.
My current state is - the super-human energy levels from taking clomid and tongkat ali are now gone. I still have almost no libido.
Actually I noticed a slight increase in libido between friday and saturday (17 - 18th of November) but my current libido level dropped. Could DIM from I3C kill off my DHT?
I'm taking my next blood test for total T and estradiol (I plan to be absolutely clean - without ANY supplements/medications - besides 15 mg of zinc and 5000 units of witamin D daily) on 28th of November.
My weight is 75 kg/165 lbs and height 1.8m/5.91 ft - so I'm not obese. I have some belly fat but could this amount of fat be responsible for low T to E ratio of 17?
What should I do next? Should I consider taking calcium glucarate instead of I3C/DIM to improve my T to E ratio after my blood tests? And after improwing the T to E ratio take tongkat ali? Ideally for me would be to have a total T of 800-1000 (basing on my energy levels when I was on clomid) but with this T to E ratio my E will go beyond the upper range
Some maca for libido?
The next question is - how long should I wait after withdrawing from clomid for libido to come back? By now (judging by the half - life of estrogenic isomer) 50-60% of "bad" clomid should now be expelled from my system.